# SDR 252TR0015

- Difficulty date: January 18, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,005 hours, 31,480 cycles
- System (JASC): 2210 · Autopilot System
- Part: Receiver
- Condition: Malfunctioned
- Location: Vor/Loc Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL-A AUTOPILOT WILL NOT CAPTURE VOR-LOC.  PLACED A-CHANNEL AUTOPILOT ON MEL 22-1.  REPLACED NAV. RECEIVER AND PERFORMED AUTO-PILOT LRU VERIFICATIN BITE TEST PER MM 22-00.  AUTO-PILOT CHECKS NORMAL.
